American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30.42) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 43 found      Go to page: 1 2

[1] Sanford S. Miller. The Hardy class of a Bazilevi\v c function and its derivative . Proc. Amer. Math. Soc. 30 (1971) 125-132. MR 0288246.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Maxwell O. Reade and Eligiusz J. Złotkiewicz. On univalent functions with two preassigned values . Proc. Amer. Math. Soc. 30 (1971) 539-544. MR 0283189.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] R. J. Libera and A. E. Livingston. On the univalence of some classes of regular functions . Proc. Amer. Math. Soc. 30 (1971) 327-336. MR 0288244.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Hassoon S. Al-Amiri. On $p$-close-to-star functions of order $\alpha $ . Proc. Amer. Math. Soc. 29 (1971) 103-108. MR 0281894.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Ming-chit Liu. On functions of bounded boundary rotation . Proc. Amer. Math. Soc. 29 (1971) 345-348. MR 0286993.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Walter Hengartner and Glenn Schober. Analytic functions close to mappings convex in one direction . Proc. Amer. Math. Soc. 28 (1971) 519-524. MR 0277704.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] M. S. Robertson. A distortion theorem for analytic functions . Proc. Amer. Math. Soc. 28 (1971) 551-556. MR 0281901.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] W. M. Causey. The univalence of an integral . Proc. Amer. Math. Soc. 27 (1971) 500-502. MR 0280700.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] E. P. Merkes and D. J. Wright. On the univalence of a certain integral . Proc. Amer. Math. Soc. 27 (1971) 97-100. MR 0269825.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] James Miller. Convex meromorphic mappings and related functions . Proc. Amer. Math. Soc. 25 (1970) 220-228. MR 0259098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] S. Friedland and Z. Nehari. Univalence conditions and Sturm-Liouville eigenvalues . Proc. Amer. Math. Soc. 24 (1970) 595-603. MR 0251204.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] S. D. Bernardi. The radius of univalence of certain analytic functions . Proc. Amer. Math. Soc. 24 (1970) 312-318. MR 0251202.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Mamoru Nunokawa. A note on convex and Bazilevi\v c functions . Proc. Amer. Math. Soc. 24 (1970) 332-335. MR 0251206.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] J. B. Twomey. On starlike functions . Proc. Amer. Math. Soc. 24 (1970) 95-97. MR 0249600.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Roger N. Pederson. A note on the local coefficient problem . Proc. Amer. Math. Soc. 20 (1969) 345-347. MR 0236371.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] J. T. Poole. On starlike functions . Proc. Amer. Math. Soc. 19 (1968) 495-500. MR 0223554.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Lawrence Zalcman. Hadamard products of schlicht functions . Proc. Amer. Math. Soc. 19 (1968) 544-548. MR 0224800.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Neal Friedman. Remarks on a quadratic form of Duren and Schiffer . Proc. Amer. Math. Soc. 18 (1967) 212-214. MR 0207975.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Mark Finkelstein. Growth estimates of convex functions . Proc. Amer. Math. Soc. 18 (1967) 412-418. MR 0214749.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Carl H. Fitzgerald. On analytic continuation to a schlicht function . Proc. Amer. Math. Soc. 18 (1967) 788-792. MR 0219712.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Roger A. Horn. On boundary values of a schlicht mapping . Proc. Amer. Math. Soc. 18 (1967) 782-787. MR 0219713.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Kunio Yamaguchi. On functions satisfying $R\{f(z)/z\}<0$ . Proc. Amer. Math. Soc. 17 (1966) 588-591. MR 0192041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] E. W. Chamberlain. The univalence of functions asymptotic to nonconstant logarithmic monomials . Proc. Amer. Math. Soc. 17 (1966) 302-309. MR 0190311.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] A. E. Livingston. On the radius of univalence of certain analytic functions . Proc. Amer. Math. Soc. 17 (1966) 352-357. MR 0188423.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Arthur Obrock. An inequality for certain schlicht functions . Proc. Amer. Math. Soc. 17 (1966) 1250-1253. MR 0206256.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Nicolas Artémiadis. On a class of holomorphic functions . Proc. Amer. Math. Soc. 16 (1965) 879-885. MR 0185102.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] M. S. Robertson. Radii of star-likeness and close-to-covexity . Proc. Amer. Math. Soc. 16 (1965) 847-852. MR 0181744.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] E. Gray and A. Schild. A new proof of a conjecture of Schild . Proc. Amer. Math. Soc. 16 (1965) 76-77. MR 0171910.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] R. J. Libera. Some classes of regular univalent functions . Proc. Amer. Math. Soc. 16 (1965) 755-758. MR 0178131.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] T. L. Hayden and E. P. Merkes. On classes of univalent continued fractions . Proc. Amer. Math. Soc. 16 (1965) 252-257. MR 0177099.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 43 found      Go to page: 1 2